# SDR USAA000982

- Difficulty date: July 11, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CRACKED .5 INCH, BS 540 AT LBL 1.  NEW FLOOR SUPPORT INSTALLED PER SRM 51-10-02.  (M)
